# SDR ASOA201201372

- Difficulty date: April 24, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 23,470 hours, 21,761 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MISSING CONNECTOR ON EMERGENCY LIGHT AND ON WIRE AT FS 409.  INSTALLED NEW CONNECTOR ON EMERGENCY LIGHT IAW ESPM 20-17-10.   OPS TESTED GOOD IAW AMM 33-51-00-710-801.
